Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 94, NWS Louisville, KY

May 10, 20167 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 5:43 PM EDT for 7 counties in Kentucky. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 5:43 PM EDT (21:43 UTC)
Expired
May 10, 2016, 6:30 PM EDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, KY, Boyle County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Jackson,KY radar (KJKL), 113 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:52 PM EDTHAIL 0.5Harrodsburg, KY
May 10, 5:52 PM EDTHAIL 1.5Harrodsburg, KY
May 10, 6:01 PM EDTTSTM WND DMGVersailles, KYTREES DOWN.
May 10, 6:14 PM EDTHAIL 0.51 Ese Bryantsville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:59 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

306 
WUUS53 KLMK 102143
SVRLMK
KYC005-021-067-079-113-167-239-102230-
/O.NEW.KLMK.SV.W.0094.160510T2143Z-160510T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARRARD COUNTY IN CENTRAL KENTUCKY...
  WESTERN FAYETTE COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN BOYLE COUNTY IN CENTRAL KENTUCKY...
  JESSAMINE COUNTY IN CENTRAL KENTUCKY...
  WOODFORD COUNTY IN CENTRAL KENTUCKY...
  MERCER COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN ANDERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 630 PM EDT

* AT 541 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF LAWRENCEBURG TO NEAR HARRODSBURG...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...NICHOLASVILLE...DANVILLE...LAWRENCEBURG...VERSAILLES...
  HARRODSBURG...VETERANS PARK...MEADOWTHORPE...CARDINAL HILL AND DUNBAR
  HIGH SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3764 8488 3797 8506 3817 8446 3785 8447
      3785 8448 3784 8449 3781 8447 3780 8447
      3780 8448 3778 8450 3778 8452 3777 8452
      3775 8450 3773 8450 3770 8447 3766 8447
TIME...MOT...LOC 2141Z 256DEG 29KT 3793 8493 3772 8492 

HAIL...1.00IN
WIND...60MPH
 
$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:59 PM EDT, 44 minutes earlier.

Area forecast discussion, May 10, 4:59 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
459 PM EDT TUE MAY 10 2016

...Forecast Update...
Issued at 457 PM EDT Tue May 10 2016

A cluster of strong to severe storms continues to move east across
central Kentucky. These are going into an area with less shear.
However, CAPE values are still in the 1000-1500 J/kg range so they
will likely maintain their intensity for a bit. Storms across
southern IN are in a mainly stable environment and are not expected
to become severe, but will keep the Watch out there for a bit.
Further to the south, tornadic thunderstorms have developed across
west central KY. The best shear and helicity is across that area and
it decreases the further east you go. However, areas west of I-65
across south central KY still have effective helicity values of 150-
200 m2/s2 and bulk shear values of 45 knots, so these storms could
maintain their tornado threat into portions of the forecast area.
Mesoscale models suggest these storms will continue east of I-65
across south central KY into the evening, though they could be in a
weakening state. Made some adjustments to the pops over the next few
hours based on the latest thinking.

.SHORT TERM (Now through Wednesday Night)...
Issued at 251 PM EDT Tue May 10 2016

...A Couple Rounds of Strong to Severe Thunderstorms Possible...

The immediate concern is this afternoon remains the possibility of
severe thunderstorms. Afternoon mesoanalysis shows the highest shear
values and effective helicity values west of I-65. This is the area
most likely to see supercells or potentially a tornado. The forecast
does show this area shifting a bit east over the next few hours, but
not as far as eastern KY. Across the rest of the Watch area, SBCAPE
values have risen into the 1000-2000 J/kg range and there is the
potential for storms to form along outflow boundaries or
differential heating boundaries. Damaging winds and potentially
large hail will be the main concern. Across portions of southern IN
not in the watch, the rain from earlier has stabilized the region
somewhat, so the severe potential is less.

The strong storms may continue into the early evening hours. They
should weaken as the sun goes down and the upper level wave moves
east of the region. However, showers and storms will continue into
the overnight hours with area of highest coverage shifting to the
south.

For Wednesday there should be a relative lull in precipitation
during the morning hours. Temperatures will rise into the 80s in the
afternoon with dewpoints rising into the lower to mid 60s. Model
sounding show quite a bit of instability developing during the
afternoon with CAPE values rising to 2500-3000J/kg. However, wind
shear will be much lower than it is today and weak upper level
ridging will be building in. In addition, the only real triggers for
storms will be leftover boundaries from today's convection.
Therefore, if any storms do develop, they could become severe with
damaging winds and large hail. However, coverage of storms should be
more sparse than today.

.LONG TERM (Thursday through Tuesday)...
Issued at 301 PM EDT Tue May 10 2016

Another round of strong to severe storms will be possible on
Thursday as a cold front approaches and moves through the area. With
the area in the warm sector for much of the day temperatures will
rise into the lower 80s with instability increasing through the day.
Shear values will still be marginal, but with the front moving in,
some strong storms could become severe and produce wind damage,
particularly if there is a break in the storms during the morning
hours.

The rain will move out on Thursday night with drier air and high
pressure building in behind it. Friday will be dry with highs in the
low to mid 70s.

The dry weather will be short lived as another wave and cold front
swings into the area Friday night. This will bring another round of
showers Friday night that will be moving out on Saturday morning.
This boundary will then stall out to the south of the region and
serve as a focus for more showers and storms from Sunday into early
next week.

Temperatures through the weekend will be on the cool side. Highs
will be in the 60s with lows in the 40s. We should see some
moderation early next week.

&&

.AVIATION (18Z TAF Update)...
Issued at 115 PM EDT Tue May 10 2016

Strengthening line of convection across western Kentucky will
continue to move eastward this afternoon.  This activity will affect
KSDF and KBWG early in the period and then affect KLEX later this
afternoon and evening.  A mix of MVFR/VFR ceilings are expected
early this afternoon as skies break out from this morning's
convection.  Ceilings will see a short improvement to VFR before
going back down into MVFR/VFR range as the second batch of
convection moves across the region.

Best timing on convection for BWG looks to be in the 10/20 to 11/04Z
and at KSDF from 10/19 through 10/22Z.  Given KLEX's further east
location, convection will likely hold off until after 10/20Z.  In
advance of convection, a southwest wind of 10-15kts with occasional
gusts in the 20-24kt range will be possible.

Forecast confidence for the overnight period is quite low.  It looks
like convection will wane after sunset with the loss of heating and
forcing.  If skies clear out, then fog will be a problem.  For now
have taken KBWG and KLEX down to MVFR overnight.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....EER
Long Term......EER
Aviation.......MJ
Hazardous weather outlook, May 10, 3:22 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT TUE MAY 10 2016

INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-111930-
SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-
GRAYSON-HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-
JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-
GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-
METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/

...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THERE IS A SMALL
CHANCE FOR TORNADOES AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-111930-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY
322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Local storm report, May 10, 5:01 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      ELIZABETHTOWN           37.70N 85.87W
05/10/2016                   HARDIN             KY   PUBLIC

            ROADS FLOODED AROUND COURTHOUSE IN DOWNTOWN.

&&

SZAPPANOS
Local storm report, May 10, 5:07 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
507 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     VINE GROVE              37.81N 85.98W
05/10/2016                   HARDIN             KY   TRAINED SPOTTER

            TREES AND LIMBS DOWN.

&&

SZAPPANOS
Local storm report, May 10, 5:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     1 SSW SAINT CATHERINE   37.69N 85.26W
05/10/2016                   WASHINGTON         KY   LAW ENFORCEMENT

            TREE REPORTED DOWN.

&&

SZAPPANOS
Local storm report, May 10, 5:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     HARNED                  37.75N 86.42W
05/10/2016                   BRECKINRIDGE       KY   PUBLIC

            METAL ROOF PEELED OFF AND SMALL BARN
            DESTROYED.

&&

SZAPPANOS
Local storm report, May 10, 5:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     WILLISBURG              37.81N 85.12W
05/10/2016                   WASHINGTON         KY   TRAINED SPOTTER

            TREES DOWN.

&&

SZAPPANOS
Local storm report, May 10, 5:40 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BOSTON                  37.78N 85.67W
05/10/2016  E1.00 INCH       NELSON             KY   PUBLIC

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:56 PM EDTSpecial Weather StatementLMKHancock34 min
May 10, 2:08 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio37 min
May 10, 2:17 PM EDTTornado WarningLMKHancock, Ohio28 min
May 10, 2:28 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade47 min
May 10, 2:37 PM EDTTornado WarningLMKBreckinridge, Hancock23 min
May 10, 2:59 PM EDTTornado WarningLMKBreckinridge31 min
May 10, 3:19 PM EDTTornado WarningLMKBreckinridge, Hardin26 min
May 10, 3:30 PM EDTSevere Thunderstorm WarningLMKBreckinridge15 min
May 10, 3:41 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson34 min
May 10, 4:07 PM EDTSpecial Weather StatementLMKGrayson, Larue38 min
May 10, 4:14 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson31 min
May 10, 4:16 PM EDTSpecial Weather StatementLMKHardin29 min
May 10, 4:23 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin37 min
May 10, 4:25 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson35 min
May 10, 4:35 PM EDTFlash Flood WarningLMKHardin3 hr
May 10, 4:42 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington33 min
May 10, 4:47 PM EDTSevere Thunderstorm WarningLMKGrayson, Green, Hart, Larue, Marion43 min
May 10, 4:55 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Nelson, Washington35 min
May 10, 5:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington, Woodford27 min
May 10, 5:33 PM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor42 min
May 10, 5:38 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue37 min
May 10, 5:55 PM EDTTornado WarningLMKHart20 min
May 10, 6:07 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more38 min
May 10, 6:15 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor30 min
May 10, 6:16 PM EDTSpecial Weather StatementLMKOhio44 min
May 10, 6:24 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Taylor36 min
May 10, 6:24 PM EDTTornado WarningLMKOhio36 min
May 10, 6:38 PM EDTSevere Thunderstorm WarningLMKClark, Garrard, Jessamine, Madison39 min
May 10, 6:46 PM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
May 10, 6:56 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor22 min
May 10, 6:58 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison47 min
May 10, 6:58 PM EDTSevere Thunderstorm WarningLMKButler, Ohio47 min
May 10, 7:00 PM EDTTornado WarningLMKCasey, Lincoln, Taylor15 min
May 10, 7:01 PM EDTTornado WarningLMKOhio13 min
May 10, 7:02 PM EDTSpecial Weather StatementLMKJefferson, Oldham43 min
May 10, 7:15 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor30 min
May 10, 7:17 PM EDTTornado WarningLMKBreckinridge, Grayson, Ohio28 min
May 10, 7:18 PM EDTSpecial Weather StatementLMKMeade42 min
May 10, 7:24 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby36 min
May 10, 7:27 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe33 min
May 10, 7:40 PM EDTTornado WarningLMKBreckinridge, Grayson20 min
May 10, 7:46 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min
May 10, 7:57 PM EDTSevere Thunderstorm WarningLMKAdair, Green33 min
May 10, 7:59 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.